# SDR HEEA979015

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31073
- Make and model: Bell 206L-3
- Aircraft serial: 51519
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 206064637103
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY REPORTED FLUCTUATES ABOUT 200 POUNDS AROUND 350-400 RANGE.
